# SDR IPXA09554979

- Difficulty date: February 28, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-ANGLE CRACKED RT SIDE NR 2 PYLON NAS 209.  REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
